MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE, 4.8 MM, WN, SLA 14.0 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE, 4.8 MM, WN, SLA 14.0 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number SLA Titanium TL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2006 in ada 30.Details of surgery: ridge augmentation.On (b)(6) 2020, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis.No further patient complications were reported.

Brand Name
TE, 4.8 MM, WN, SLA 14.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key10844682
Report Number0001222315-2020-14290
Device Sequence Number16883990
Product Code DZE
UDI-Device Identifier07630031719317
UDI-Public07630031719317
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K012757
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2006
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/16/2020
Report Date (Section F) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2007
Device Model NumberSLA Titanium TL
Device Catalogue Number043.714S
Device Lot Number1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/16/2020
Device Age224 MO
Event Location Other
Date Report to Manufacturer10/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR